Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 8, NWS Lake Charles, LA

February 1, 2012Allen Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Feb 1, 2012, 6:44 PM CST for Allen Parish, Louisiana. It took effect at Feb 2, 2012, 4:48 AM CST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 1, 2012, 6:44 PM CST (00:44 UTC)
In effect from
Feb 2, 2012, 4:48 AM CST
Expired
Feb 2, 2012, 6:27 PM CST
In force
14 hr
Issued by
NWS Lake Charles, LA
Flood severity
Minor

County Allen Parish, LA

The river

Written for the forecast point Calcasieu River near Oberlin (OBCL1).

Action stage
12 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08013500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WGUS44 KLCH 020044
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
644 PM CST WED FEB 1 2012

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  CALCASIEU RIVER NEAR OBERLIN 

LAC003-021444-
/O.NEW.KLCH.FL.W.0008.120202T1048Z-120205T1600Z/
/OBCL1.1.ER.120202T1048Z.120203T0600Z.120205T0400Z.NO/
644 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CALCASIEU RIVER NEAR OBERLIN.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:15 PM WEDNESDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THURSDAY AND CONTINUE TO
  RISE TO NEAR 13.8 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL
  OCCUR.

$$
3 follow-up statements
315 
WGUS84 KLCH 020048
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
648 PM CST WED FEB 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA..
  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 

LAC079-021448-
/O.CON.KLCH.FL.W.0007.000000T0000Z-120205T0600Z/
/GLML1.1.ER.120201T1130Z.120202T1200Z.120205T0000Z.NO/
648 PM CST WED FEB 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:30 PM WEDNESDAY THE STAGE WAS 12.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  EVENING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

LAC003-021448-
/O.CON.KLCH.FL.W.0008.120202T1048Z-120205T1600Z/
/OBCL1.1.ER.120202T1048Z.120203T0600Z.120205T0400Z.NO/
648 PM CST WED FEB 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* FROM LATE TONIGHT TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:15 PM WEDNESDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 13.8 FEET BY FRIDAY MORNING. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL
  OCCUR.

$$
719 
WGUS84 KLCH 021508
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
908 AM CST THU FEB 2 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 
  CALCASIEU RIVER NEAR OBERLIN 

LAC079-030508-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-120207T1200Z/
/GLML1.1.ER.120201T1130Z.120202T1800Z.120207T0600Z.NO/
908 AM CST THU FEB 2 2012

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:30 AM THURSDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS IN A FLAT CREST NOW AND WILL REMAIN BETWEEN 
  12.5 AND 12.6 FEET INTO EARLY SATURDAY. THE RIVER WILL FALL BELOW 
  FLOOD STAGE EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS RISING AND THE GAUGE 
  READING IS FORECAST TO REACH 12 FEET OR HIGHER. ROADS UPSTREAM FROM
  GLENMORA...INCLUDING STROTHERS CROSSING ROAD NEAR THE COMMUNITY OF 
  CALCASIEU AND PRICE CROSSING ROAD NEAR HINESTON HAVE WATER ON THEM 
  AND ARE SUBJECT TO BEING CLOSED. ALSO...FLOODING OF FORESTED AREAS 
  NEAR THE RIVER WILL OCCUR.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

LAC003-030507-
/O.EXT.KLCH.FL.W.0008.000000T0000Z-120205T0000Z/
/OBCL1.1.ER.120202T0900Z.120203T0000Z.120204T1200Z.NO/
908 AM CST THU FEB 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM THURSDAY THE STAGE WAS 13.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 13.0 FEET...MINOR LOWLAND FLOODING NEAR THE RIVER WILL
  OCCUR.

$$
039 
WGUS84 KLCH 030027
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
627 PM CST THU FEB 2 2012

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR OBERLIN 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  CALCASIEU RIVER NEAR GLENMORA 

LAC079-031427-
/O.EXT.KLCH.FL.W.0007.000000T0000Z-120206T1200Z/
/GLML1.1.ER.120201T1130Z.120202T1600Z.120206T0600Z.NO/
627 PM CST THU FEB 2 2012

THE FLOOD WARNING CONTINUES FOR
  THE CALCASIEU RIVER NEAR GLENMORA.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:30 PM THURSDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY MONDAY MORNING.
* IMPACT...AT 12.0 FEET...WHEN THE RIVER IS FALLING AND THE GAUGE 
  READING IS FORECAST TO BE NEAR 12 FEET...ONLY MINOR FLOODING OF 
  FORESTED AREAS NEAR THE RIVER WILL OCCUR.

$$

LAC003-030057-
/O.CAN.KLCH.FL.W.0008.000000T0000Z-120205T0000Z/
/OBCL1.1.ER.120202T0900Z.120202T1545Z.120202T2235Z.NO/
627 PM CST THU FEB 2 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE CALCASIEU RIVER NEAR OBERLIN.
* AT 6:15 PM THURSDAY THE STAGE WAS 12.9 FEET.
* FELL BELOW FLOOD STAGE AT 4:35 PM THURSDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.5 FEET BY SATURDAY
  MORNING.
* IMPACT...AT 12.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS ON BOTH
  SIDES OF THE RIVER.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 1, 5:50 PM CST, 54 minutes earlier.

Area forecast discussion, Feb 1, 5:50 PM CST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
550 PM CST WED FEB 1 2012

.AVIATION...A FEW SHRA WILL CONTINUE TO IMPACT THE TERMINALS
THROUGH THE NEXT FEW HRS, HOWEVER FOG WILL BECOME THE MAIN CONCERN
OVERNIGHT. THROUGH LATE EVENING AND AND INTO EARLY MORNING CEILINGS
WILL LOWER AND VIS WILL DROP INTO IFR AND LIFR CRITERIA. FOG WILL BE
SLOW TO BURN OFF THU MORNING AND MAY LINGER INTO MID MORNING. WINDS
WILL BE LIGHT TO NEAR CALM THROUGH THE NIGHT.

&&

.PREV DISCUSSION... /ISSUED ISSUED BY NATIONAL WEATHER SERVICE
HOUSTON/GALVESTON TX/

.DISCUSSION...
THE LINE OF SHRA/TSRA ASSOCIATED WITH A STRONG UPPER LVL DISTURB-
ANCE WILL BE SLOWLY MOVING OFF TO THE E/SE THIS EVENING. WILL BE
TAPERING POPS DOWN ACCORDINGLY. AS THIS SYSTEM MOVES OUT WE WILL
ALSO LIKELY SEE THE RETURN OF SEA FOG TO THE COASTAL AREAS LATER
TONIGHT. OTHERWISE NOT A LOT OF CHANGES TO THE OVERALL FCST WITH
MODELS KEEPING SE TX/SW LA IN A SOMEWHAT WET PATTERN THROUGH THE
END OF THE WEEK/INTO THE WEEKEND. DEEP SWLY FLOW ALOFT WILL HELP
KEEP DRAGGING ADDITIONAL DISTURBANCES ACROSS THE REGION AS LOWER
LEVEL FLOW KEEPS DRAWING MORE MOISTURE IN FROM THE GULF. AS SUCH
FOG/CLOUDS/SLIGHT CHC POPS WILL REMAIN IN THE FCST UNTIL LATE IN
THE DAY SATURDAY. FOG/SEA FOG COULD BE AN ISSUE ONCE AGAIN THURS
WITH ADVISORIES POSSIBLE. PROGS IN AGREEMENT WITH THE COLD FRONT
MOVING DOWN FROM THE SRN PLAINS INTO THE AREA LATE SAT/EARLY SUN
(WHICH IS JUST A BIT FASTER THAN PREVIOUS FCSTS). GOOD AMOUNT OF
MODERATE/STRONG CAA STARTING ON SUN TO PERSIST THROUGH A GOOD PT
OF NEXT WEEK. HOWEVER THIS COOL DOWN MAY FEEL EVEN COOLER AS THE
SWLY FLOW ALOFT REMAINS IN PLACE. THIS WILL KEEP MID/HIGH CLOUDS
IN PLACE ALONG WITH RAIN CHC. POPS WILL BE HIGHLY DEPENDENT UPON
THE TIMING/STRENGTH OF THE EMBEDDED DISTURBANCES IN THE SRN JET.
FOR NOW HIGHEST POPS LOOK TO BE FRI WITH THE APPROACH/PASSAGE OF
A PARTICULARLY STRONG SHORTWAVE. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  63  76  62  75  63 /  30  20  30  60  50
KBPT  64  76  62  76  63 /  20  20  30  60  50
KAEX  61  76  60  75  62 /  20  20  30  60  50
KLFT  61  76  62  74  63 /  50  20  30  60  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...DENSE FOG ADVISORY UNTIL 9 AM CST THURSDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM.

&&
Hazardous weather outlook, Feb 1, 4:22 AM CST, 14 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
422 AM CST WED FEB 1 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
021030-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
422 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AREAS OF SHOWERS TODAY WITH ISOLATED THUNDERSTORMS. TEMPERATURES
WILL MODERATE FROM RAIN AND CLOUD COVER. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
A STRONG COLD FRONT LOOKS TO MOVE THROUGH ON SATURDAY SHOWERS AND
THUNDERSTORMS WILL START ON FRIDAY AND INCREASE INTO SATURDAY
BEFORE TAPERING OFF BEHIND THE FRONT. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-021030-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
422 AM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
AREAS OF FOG WILL LIMIT VISIBILITY AT TIMES THIS MORNING.
VISIBILITY SHOULD REMAIN ABOVE A MILE. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
 AREAS OF FOG WILL AGAIN DEVELOP OVER THE COASTAL WATERS TOMORROW
MORNING. STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS ON
SATURDAY WITH WINDS AND SEAS INCREASING. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Feb 1, 5:31 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
531 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     FLASH FLOOD      MOSS BLUFF              30.30N 93.20W
02/01/2012                   CALCASIEU          LA   NWS EMPLOYEE

            OFF DUTY NWS EMPLOYEE REPORTED MINOR STREET FLOODING
            ALONG HWY 171. ROADS WERE STILL OPEN AT TIME OF REPORT.

0155 PM     HAIL             2 SW EUNICE             30.47N 92.44W
02/01/2012  U0.25 INCH       ACADIA             LA   PUBLIC

            PUBLIC REPORTED HAIL OF UNKNOWN SIZE NEAR EUNICE.

0205 AM     TSTM WND DMG     3 W OBERLIN             30.62N 92.81W
02/01/2012                   ALLEN              LA   PUBLIC

            KPLC RELAYED A PUBLIC REPORT OF DAMAGE TO 2 HOMES. ONE
            WAS ON MUSSELWHITE RD 3 MILES WEST OF OBERLIN OFF OF
            HIGHWAY 26. THE SECOND WAS ALONG HIGHWAY 26. DAMAGE
            INCLUDED MINOR STRUCTURAL DAMAGE TO HOMES AS WELL AS
            TREES DOWN IN THE AREA. TIME ESTIMATED BY RADAR.

&&

DJONES
Local storm report, Feb 1, 5:58 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
558 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     3 W OBERLIN             30.62N 92.81W
02/01/2012                   ALLEN              LA   PUBLIC

            KPLC RELAYED A PUBLIC REPORT OF DAMAGE TO A HOME AT 8308
            W HWY 26 RD. DAMAGE INCLUDED A PORCH AND SHINGLES FROM
            THE ROOF. TIME ESTIMATED BY RADAR.

&&

DJONES
Local storm report, Feb 1, 6:02 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
602 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     3 W OBERLIN             30.62N 92.81W
02/01/2012                   ALLEN              LA   PUBLIC

            KPLC RELAYED A PUBLIC REPORT OF DAMAGE TO 2 HOMES. ONE
            WAS ON MUSSELWHITE RD 3 MILES WEST OF OBERLIN OFF OF
            HIGHWAY 26. THE SECOND WAS ALONG HIGHWAY 26. DAMAGE
            INCLUDED MINOR STRUCTURAL DAMAGE TO HOMES AS WELL AS
            TREES DOWN IN THE AREA. TIME ESTIMATED BY RADAR.

1230 PM     TSTM WND DMG     3 W OBERLIN             30.62N 92.81W
02/01/2012                   ALLEN              LA   PUBLIC

            KPLC RELAYED A PUBLIC REPORT OF DAMAGE TO A HOME AT 8308
            W HWY 26 RD. DAMAGE INCLUDED A PORCH AND SHINGLES FROM
            THE ROOF. TIME ESTIMATED BY RADAR.

&&

DJONES

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 9:41 PM CSTDense Fog AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more11 hr
Feb 2, 3:06 PM CSTMarine Dense Fog AdvisoryLCH20 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.